# SDR ASAA2023050643149

- Difficulty date: May 6, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N936AK
- Make and model: Boeing 737-9
- Aircraft serial: 43379
- Aircraft time: 3,443 hours, 1,045 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, UPON EXITING RWY, "MAINT" LIGHT ILLUMINATED. GROUNDED - YES. INTERROGATED FAULTS, FOUND THE BLEED FAMV R AND MAINTENANCE MESSAGE 36-12-021 PER B737-9 AMM 36-12-00-810-802. COMPLIED WITH PNEUMATIC ENGINE ON TEST PER B737-9 AMM 36-00-00-730-801. MAINTENANCE FAULTS CLEARED, MAINT LIGHT EXTINGUISHED.
